# SDR USAA920080798

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 73,584 hours, 31,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C1 CHECK - CRACKED FLOOR SUPPORT INTERCOSTAL ATTACH CLIP, BS 1520-1540, BL 0, WL 208.  REPLACED FLOOR SUPPORT INTERCOSTAL ATTACH CLIP, BS 1520-1540, BL 0, WL 208 IAW B757-200 SRM 51-40-02.
